# SDR SWAA2022030746132

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE PANEL 621TB HAS 1 HOLE CRACKED ON BACK SIDE / REPAIRED DAMAGE TO FASTENER HOLE ON L/E PNL 621TB IAW B737 SRM 52-41-01-2A-1 AND 51-70-04-22-9. BONDED ALUMINUM FOIL I.A.W. SRM 51-70-14-2R-3 AND RSTORED FINISH I.A.W. AM 57-21-99--0G-380-801
